MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number CMV IGM ELECSYS E2G
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with the elecsys cmv igm immunoassay on a cobas 8000 e 801 module (serial number (b)(4)).Refer to the attachment for all patient data.The data highlighted in red is questionable and was reported outside of the laboratory.The result did not agree with results obtained with competitor methods.
 
Additional Manufacturer Narrative
The patient sample was requested for investigation.
 
Additional Manufacturer Narrative
The three samples from the patient were provided for investigation.The results obtained by the customer could not be reproduced.The cmv igm results were borderline for all three samples.The cmv igg results were reactive or borderline.A general reagent issue can be excluded.
 
Additional Manufacturer Narrative
The results of the customer could not be completely confirmed, the elecsys cmv igm assay was borderline reactive for the first sample and the elecsys cmv igg assay showed reactivity for the second sample.Primary infection in the early phase is indicated in this case due to the presence of increasing igg titers and borderline reactivity in the elecsys cmv igm assay.However, the detection of seroconversion was less prominent for elecsys assays compared to competitor assays.Additional assessment with the recomline cmv igm and igg assay (mikrogen) revealed reactivity for both igm and igg for all of the samples.The recomline blot results are in accordance with the diasorin results.
 
Additional Manufacturer Narrative
The investigation determined: the elecsys cmv igm reagent performs within specifications.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16117578
Report Number1823260-2023-00080
Device Sequence Number17845470
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberCMV IGM ELECSYS E2G
Device Lot Number59800401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer01/17/2023
02/13/2023
02/21/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date01/27/2023
02/17/2023
03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale